Open Access
Translator Disclaimer
October 2009 Isotropic Jacobi fields on compact 3-symmetric spaces
José Carmelo González-Dávila
J. Differential Geom. 83(2): 273-288 (October 2009). DOI: 10.4310/jdg/1261495332

Abstract

We prove that a compact Riemannian 3-symmetric space is globally symmetric if every Jacobi field along a geodesic vanishing at two points is the restriction to that geodesic of a Killing field induced by the isotropy action or, in particular, if the isotropy action is variationally complete.

Citation

Download Citation

José Carmelo González-Dávila. "Isotropic Jacobi fields on compact 3-symmetric spaces." J. Differential Geom. 83 (2) 273 - 288, October 2009. https://doi.org/10.4310/jdg/1261495332

Information

Published: October 2009
First available in Project Euclid: 22 December 2009

zbMATH: 1186.53064
MathSciNet: MR2577469
Digital Object Identifier: 10.4310/jdg/1261495332

Rights: Copyright © 2009 Lehigh University

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.83 • No. 2 • October 2009
Back to Top